A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations - École des Ponts ParisTech Access content directly
Journal Articles Annales de l'Institut Henri Poincaré C, Analyse non linéaire Year : 1994

A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations

F. Pacard
  • Function : Author

Abstract

Let f(u) be some positive regular function bounded from above by u n/n-2, in R+. We derive some necessary and sufficient conditions, in order for all positive solutions to -DELTAu = f(u) is-an-element-of L(loc)1 (R(n)) to be regular.
No file

Dates and versions

hal-00779880 , version 1 (22-01-2013)

Identifiers

  • HAL Id : hal-00779880 , version 1

Cite

F. Pacard. A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 1994, 11 (6), pp.693-703. ⟨hal-00779880⟩
51 View
0 Download

Share

Gmail Facebook X LinkedIn More